MathSciNet Relay Station
MathSciNet bibliographic data
MR2735276 (2012a:53180) 53D50 (53D12 58J20)
Charles, Laurent A Lefschetz fixed point formula for symplectomorphisms. J. Geom. Phys. 60 (2010), no. 12, 1890–1902.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement